Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 31, NWS Mobile, AL

April 16, 2014

NWS Mobile, AL issued this small craft advisory at Apr 16, 2014, 3:48 PM CDT. It took effect at Apr 16, 2014, 10:00 PM CDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2014, 3:48 PM CDT (20:48 UTC)
In effect from
Apr 16, 2014, 10:00 PM CDT
Expired
Apr 19, 2014, 10:14 AM CDT
In force
60 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WHUS74 KMOB 162048
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT WED APR 16 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA COASTAL WATERS LATER
TONIGHT THROUGH FRIDAY...

.A DEVELOPING SURFACE LOW OVER THE CENTRAL GULF OF MEXICO WILL BRING
STRONGER EASTERLY WINDS LATER TONIGHT THROUGH FRIDAY.

GMZ630>635-650-655-670-675-170500-
/O.NEW.KMOB.SC.Y.0031.140417T0300Z-140418T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 PM CDT WED APR 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT
THURSDAY. 

* WINDS: EASTERLY 12 TO 15 KNOTS INCREASING TO AROUND 20 KNOTS LATER
  TONIGHT. 

* SEAS: BUILDING TO 3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
523 
WHUS74 KMOB 170408
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1108 PM CDT WED APR 16 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY FRIDAY MORNING...

.STRENGTHENING EASTERLY FLOW AND BUILDING SEAS CAN BE EXPECTED TONIGHT
INTO EARLY FRIDAY MORNING AS THE PRESSURE GRADIENT INCREASES BETWEEN
HIGH PRESSURE OVER THE EASTERN U.S. AND A DEVELOPING AREA OF LOW
PRESSURE OVER THE GULF OF MEXICO.

GMZ630>635-650-655-670-675-171200-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-140418T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1108 PM CDT WED APR 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: EASTERLY INCREASING TO AROUND 20 KNOTS WITH A FEW HIGHER GUSTS.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET WELL
  OFFSHORE.

* WAVES: BECOMING ROUGH OVER THE NEARSHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
423 
WHUS74 KMOB 171153
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
653 AM CDT THU APR 17 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH FRIDAY EVENING...

.STRENGTHENING EASTERLY FLOW AND BUILDING SEAS CAN BE EXPECTED
THROUGH FRIDAY EVENING AS THE PRESSURE GRADIENT INCREASES BETWEEN HIGH
PRESSURE OVER THE EASTERN U.S. AND A DEVELOPING AREA OF LOW PRESSURE
OVER THE GULF OF MEXICO.

GMZ630>635-650-655-670-675-172000-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-140419T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
653 AM CDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: EASTERLY INCREASING TO AROUND 20 KNOTS WITH A FEW 
  HIGHER GUSTS.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET 
  WELL OFFSHORE. 

* WAVES: BECOMING ROUGH OVER THE NEARSHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
372 
WHUS74 KMOB 171517
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1017 AM CDT THU APR 17 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH FRIDAY EVENING...

.STRENGTHENING EASTERLY FLOW AND BUILDING SEAS CAN BE EXPECTED
THROUGH FRIDAY EVENING AS THE PRESSURE GRADIENT INCREASES BETWEEN
HIGH PRESSURE OVER THE EASTERN U.S. AND A DEVELOPING AREA OF LOW
PRESSURE OVER THE GULF OF MEXICO.

GMZ630>635-650-655-670-675-172330-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1017 AM CDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: EASTERLY INCREASING TO AROUND 20 KNOTS WITH A FEW 
  HIGHER GUSTS. 

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET 
  WELL OFFSHORE. 

* WAVES: BECOMING ROUGH OVER THE NEARSHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
064 
WHUS74 KMOB 172048
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT THU APR 17 2014

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT INTO SATURDAY MORNING...

.STRENGTHENING EASTERLY FLOW AND BUILDING SEAS CAN BE EXPECTED
THROUGH FRIDAY EVENING AS THE PRESSURE GRADIENT INCREASES BETWEEN
HIGH PRESSURE OVER THE EASTERN U.S. AND A DEVELOPING AREA OF LOW
PRESSURE OVER THE GULF OF MEXICO.

GMZ630>635-650-655-670-675-180500-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 PM CDT THU APR 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: EASTERLY INCREASING TO AROUND 20 KNOTS WITH A FEW 
  HIGHER GUSTS. 

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET 
  WELL OFFSHORE. 

* WAVES: BECOMING ROUGH OVER THE NEARSHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
970 
WHUS74 KMOB 180452
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1152 PM CDT THU APR 17 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

.STRONG NORTHEASTERLY TO EASTERLY WINDS AND BUILDING SEAS CAN BE
EXPECTED THROUGH SATURDAY MORNING AS A DEEPENING AREA OF LOW PRESSURE
MOVES NORTHEASTWARD OVER THE NORTHERN GULF OF MEXICO.

GMZ630>635-650-655-670-675-181300-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1152 PM CDT THU APR 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW HIGHER
  GUSTS FROM 30 TO 35 KNOTS.

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET 
  WELL OFFSHORE. 

* WAVES: BECOMING ROUGH OVER THE NEARSHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
008 
WHUS74 KMOB 181127
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
627 AM CDT FRI APR 18 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

.STRONG NORTHEASTERLY TO EASTERLY WINDS AND BUILDING SEAS CAN BE
EXPECTED THROUGH SATURDAY MORNING AS A DEEPENING AREA OF LOW
PRESSURE MOVES NORTHEASTWARD OVER THE NORTHERN GULF OF MEXICO.

GMZ630>635-650-655-670-675-182200-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
627 AM CDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW 
  HIGHER GUSTS FROM 30 TO 35 KNOTS. 

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET 
  WELL OFFSHORE. 

* WAVES: BECOMING ROUGH OVER THE NEARSHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
044 
WHUS74 KMOB 181534
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1034 AM CDT FRI APR 18 2014

...A GALE WARNING HAS BEEN ISSUED FOR UNPROTECTED ALABAMA AND WESTERN
FLORIDA PANHANDLE COASTAL WATERS THROUGH TONIGHT...WITH A SMALL CRAFT
ADVISORY REMAINS IN EFFECT THROUGH SATURDAY MORNING FOR PROTECTED
WATERS...

.STRONG NORTHEASTERLY TO EASTERLY WINDS AND BUILDING SEAS CAN BE
EXPECTED THROUGH SATURDAY MORNING AS A DEEPENING AREA OF LOW
PRESSURE MOVES NORTHEASTWARD OVER THE NORTHERN GULF OF MEXICO.

GMZ650-655-670-675-182345-
/O.UPG.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
/O.NEW.KMOB.GL.W.0004.140418T1534Z-140419T1200Z/
/O.NEW.KMOB.SC.Y.0032.140419T1200Z-140419T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1034 AM CDT FRI APR 18 2014

...GALE WARNING IN EFFECT UNTIL 7 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 11 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 7 AM TO 11 AM CDT SATURDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTH TO NORTHEAST WINDS 28 TO 31 KNOTS WITH FREQUENT GUSTS
  TO 35 KNOTS.

* SEAS: 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE.

* WAVES: BECOMING ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-182345-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1034 AM CDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW 
  HIGHER GUSTS FROM 30 TO 35 KNOTS. 

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET 
  WELL OFFSHORE. 

* WAVES: BECOMING ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
710 
WHUS74 KMOB 182056
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT FRI APR 18 2014

...A GALE WARNING HAS BEEN ISSUED FOR UNPROTECTED ALABAMA AND
WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THIS AFTERNOON...WITH 
A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY MORNING FOR
PROTECTED WATERS...

.STRONG NORTH TO NORTHEASTERLY WINDS CAN BE EXPECTED THROUGH SATURDAY
MORNING AS AN AREA OF LOW PRESSURE MOVES NORTHEASTWARD OVER THE
NORTHERN GULF OF MEXICO.

GMZ650-655-670-675-190500-
/O.EXT.KMOB.GL.W.0004.000000T0000Z-140419T0000Z/
/O.EXT.KMOB.SC.Y.0032.140419T0000Z-140419T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
356 PM CDT FRI APR 18 2014

...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
11 AM CDT SATURDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 11 AM CDT SATURDAY. 

* WINDS: NORTH TO NORTHEAST WINDS 24 TO 29 KNOTS WITH FREQUENT GUSTS
  TO 35 KNOTS.

* SEAS: 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF
34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS
HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-190500-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
356 PM CDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW 
  HIGHER GUSTS FROM 30 TO 35 KNOTS. 

* WAVES: ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
690 
WHUS74 KMOB 190109
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
809 PM CDT FRI APR 18 2014

.STRONG NORTH TO NORTHEASTERLY WINDS CAN BE EXPECTED THROUGH
SATURDAY MORNING AS AN AREA OF LOW PRESSURE SLOWLY EXITS THE 
THE NORTHEASTERN GULF OF MEXICO.

GMZ650-655-670-675-191315-
/O.CON.KMOB.SC.Y.0032.000000T0000Z-140419T1600Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
809 PM CDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT 
  GUSTS TO 30 KNOTS. 

* SEAS: 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-191315-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
809 PM CDT FRI APR 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SATURDAY. 

* WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW 
  HIGHER GUSTS FROM 30 KNOTS. 

* WAVES: ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
854 
WHUS74 KMOB 191003
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
503 AM CDT SAT APR 19 2014

.A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH THIS MORNING AS AN AREA OF LOW PRESSURE SLOWLY EXITS TO THE
EAST. 

GMZ650-655-670-675-191800-
/O.EXT.KMOB.SC.Y.0032.000000T0000Z-140419T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
503 AM CDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHERLY WINDS 18 TO 23 KNOTS SLOWLY DIMINISHING THIS
  AFTERNOON.

* SEAS: 3 TO 6 FEET OUT TO 20 NM...AND 6 TO 9 FEET WELL OFFSHORE
  SUBSIDING SLOWLY BY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY
MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-191800-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-140419T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
503 AM CDT SAT APR 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHERLY WINDS 18 TO 22 KNOTS SLOWLY DIMINISHING BY THIS
  AFTERNOON. 

* WAVES: CHOPPY TO ROUGH MAINLY IN THE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
658 
WHUS74 KMOB 191514 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1014 AM CDT SAT APR 19 2014

.A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE COASTAL WATERS
THROUGH LATE THIS MORNING AS AN AREA OF LOW PRESSURE SLOWLY EXITS TO
THE EAST.

GMZ630>635-191615-
/O.CAN.KMOB.SC.Y.0031.000000T0000Z-140419T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1014 AM CDT SAT APR 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS HAVE GRADUALLY DIMINISHED OVER BAYS AND SOUNDS. SMALL
CRAFT SHOULD STILL EXERCISE CAUTION THROUGH EARLY THIS AFTERNOON. 

$$

GMZ650-655-670-675-191800-
/O.CON.KMOB.SC.Y.0032.000000T0000Z-140419T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1014 AM CDT SAT APR 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHERLY WINDS 18 TO 23 KNOTS SLOWLY DIMINISHING THIS 
  AFTERNOON. 

* SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET WELL OFFSHORE 
  SUBSIDING SLOWLY BY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY
MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 3:31 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 16, 3:31 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CDT WED APR 16 2014

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...A SHORTWAVE WILL MOVE
OVER THE SOUTHERN US ROCKIES TO OVER THE CENTRAL PLAINS. THE
BEGINNINGS OF A SURFACE LOW EXPECTED TO FORM OVER THE EASTERN GULF
THURSDAY NIGHT WILL HELP TO TIGHTEN THE PRESSURE GRADIENT ON THE
SOUTH SIDE OF A SURFACE LOW STRETCHING SOUTHWEST ALONG THE EASTERN
SEABOARD. INCREASED EASTERLY FLOW...ALONG WITH THE CHANCE FOR SHOWERS
ALONG AND SOUTH OF THE COAST. MOST OF THE FA WILL SEE INCREASED
CLOUDINESS THROUGH THE FIRST 24 HOURS OF THE FORECAST...WITH TEMPS
WELL BELOW SEASONAL CONTINUING. /16

ANOTHER PERIOD OF RAIN IS BECOMING INCREASINGLY LIKELY ACROSS THE
REGION THURSDAY NIGHT INTO FRIDAY...ESPECIALLY EAST OF THE I-65
CORRIDOR. THE ECMWF HAS BEEN CONSISTENT AT SHOWING THE PHASING OF
A NORTHERN STREAM AND SOUTHERN STREAM SHORTWAVE BY EARLY FRIDAY WITH
A SFC LOW DEEPENING OVER THE NORTHEAST GULF AND TRACKING EAST TOWARD
THE FL PENINSULA FRI NIGHT. THE GFS HAS TRENDED IN THIS DIRECTION...
BUT IT DELAYS THE PHASING BY ABOUT 12 HRS...WHICH RESULTS IN THE SFC
LOW DEVELOPING FURTHER SOUTH AND EAST AND KEEPING THE BEST DEEP LAYER
MOISTURE/FORCING EAST OF THE AREA. THE UKMET AND CANADIAN ARE VERY
SIMILAR TO THE ECMWF. THIS FORECAST WILL TREND TOWARD THIS
CONSENSUS...ESPECIALLY GIVEN THE RUN TO RUN CONSISTENCY OF THE ECMWF.
THIS RESULTS IN RAIN CHANCES BEGINNING TO INCREASE IN EARNEST ALONG
THE COAST THURSDAY EVENING AS ISENTROPIC LIFT BECOMES BETTER
ESTABLISHED...WITH A LARGER SHIELD OF RAIN LIKELY SPREADING INTO
AREAS EAST OF I-65 LATE THURSDAY NIGHT INTO FRIDAY MORNING. WE HAVE
INCREASED RAIN CHANCES TO THE LIKELY CATEGORY ACROSS THE FL PANHANDLE
AND COVINGTON COUNTY AL FOR LATE THURSDAY NIGHT AND FRIDAY. THE STORM
SYSTEM STEADILY MOVES FURTHER EAST BY FRIDAY EVENING...WITH RAIN
QUICKLY DECREASING FROM WEST TO EAST. WE HAVE INCREASED RAINFALL
TOTALS TO A HALF INCH TO JUST OVER AN INCH EAST OF THE I-65
CORRIDOR...HIGHEST OVER OKALOOSA COUNTY. IT IS POSSIBLE THESE TOTALS
WILL HAVE TO BE INCREASED FURTHER ACROSS THE FAR EASTERN ZONES.
TOTALS OF A QUARTER INCH OR LESS EXPECTED WEST OF I-65.

LEANED TOWARD THE COOLER SIDE OF HIGH TEMP GUIDANCE FOR FRIDAY...
ESPECIALLY OVER EASTERN ZONES GIVEN THE CLOUDS/RAIN. LOWS GENERALLY
IN THE 50S THURSDAY/FRIDAY NIGHTS...COOLEST FRIDAY NIGHT WITH
CLEARING SKIES. 34/JFB

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...UPPER LEVEL RIDGING BUILDS
ACROSS THE REGION OVER THE WEEKEND IN THE WAKE OF THE DEPARTING STORM
SYSTEM. THIS WILL KEEP CONDITIONS DRY WITH HIGHS CLIMBING INTO THE
UPPER 70/LOWER 80S WITH LOWS IN THE 50S.

THE RIDGE BREAKS DOWN EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH OVER
THE BAJA MOVES EAST. THIS FEATURE WILL BRING A SMALL CHANCE OF RAIN
BY NEXT TUESDAY. HIGHS GENERALLY IN THE LOW 80S WITH LOWS MODERATING
INTO THE UPPER 50S/LOWER 60S. 34/JFB

&&

.AVIATION (18Z ISSUANCE)...GENERAL VFR CONDITIONS WELL INLAND FROM
THE COAST. NEAR AND SOUTH OF THE COAST...GUIDANCE IS ADVERTISING
NEAR IFR LEVEL CIGS DEVELOPING UNDER MODERATE EASTERLY FLOW...MAINLY
AFTER MIDNIGHT. THERE WILL BE SOME RISING OF THE BASES AS TEMPS
WARM...BUT AM EXPECTING GENERAL MVFR LEVEL CIGS THROUGH MOST OF THE
DAY THURS. /16

&&

.MARINE...EASTERLY WINDS WILL INCREASE LATER TONIGHT INTO THURSDAY
AS A SURFACE LOW BEGINS TO FORM LATER THURSDAY AND THURSDAY NIGHT
OVER THE CENTRAL GULF OF MEXICO. THIS SURFACE LOW IS EXPECTED TO
PASS SOUTH...THEN EAST OF THE MARINE FA...WITH THE MODERATE TO
STRONG EASTERLIES BECOMING STRONG NORTHERLIES. THE OFFSHORE FLOW
WILL SETTLE ALTER FRIDAY THROUGH FRIDAY NIGHT AS SURFACE HIGH
PRESSURE PASSES NORTH OF THE AREA...FROM OVER THE PLAINS TO ALONG
THE EASTERN SEABOARD BY SUNDAY MORNING. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      48  71  57  73  54 /  05  10  50  50  10
PENSACOLA   50  69  59  71  55 /  05  20  60  50  20
DESTIN      55  68  60  69  58 /  05  20  70  70  30
EVERGREEN   44  70  55  71  50 /  05  10  40  50  20
WAYNESBORO  41  70  55  73  51 /  05  10  20  20  10
CAMDEN      42  70  54  71  50 /  05  10  20  40  10
CRESTVIEW   43  71  57  70  51 /  05  20  60  60  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM WEDNESDAY TO 7 PM THURSDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Apr 16, 4:44 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
444 AM CDT WED APR 16 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-170945-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
444 AM CDT WED APR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS RIVERS IN THE AREA ARE IN MINOR TO MODERATE FLOOD. SEE RIVER
FLOOD WARNING STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-170945-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
444 AM CDT WED APR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS MARINE CONDITIONS ARE EXPECTED THROUGH MID MORNING AS STRONG
OFFSHORE WINDS CONTINUE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY THROUGH FRIDAY
MORNING DUE TO A STRONG EASTERLY FLOW.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.